MathSciNet Relay Station
MathSciNet bibliographic data
MR707354 (85g:14020) 14E35 (14J30)
Benveniste, X. Sur l'anneau canonique de certaines variétés de dimension $3$. (French) [On the canonical ring of certain $3$-folds] Invent. Math. 73 (1983), no. 1, 157–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement